For EDITORS

For READERS

All Issues

Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 5, Number 3, 2015, Pages 301-312                                                                DOI:10.11948/2015027
Peakon, pseudo-peakon, loop, and periodic cusp wave solutions of a three-dimensional 3DKP(2, 2) equation with nonlinear dispersion
Haixia Zhao, Lijing Qiao and Shengqiang Tang
Keywords:Bifurcation theory of dynamical systems
Abstract:
      In this paper, we study the three-dimensional Kadomtsev-Petviashvili equation (3DKP(m, n)) with nonlinear dispersion for m=n=2. By using the bifurcation theory of dynamical systems, we study the dynamical behavior and obtain peakon, pseudo-peakon, loop and periodic cusp wave solutions of the three-dimensional 3DKP(2, 2) equation. The parameter expressions of peakon, pseudo-peakon, loop and periodic cusp wave solutions are obtained and numerical graph are provided for those peakon, pseudo-peakon, loop and periodic cusp wave solutions.
PDF      Download reader